I began to have restless leg issues about 2 days after starting. Considering it is a side effect, will it subside?
It's unlikely. You will probably need a lower dose. Although keep in mind that other recreational drugs and nicotine make it significantly worse.
I was hoping to find an answer to this myself! I have been taking Latuda for 6 weeks. The past week I have had awful restless body syndrome. It starts in my legs but I just feel so besides myself. I hope your restless issues have subsided. This has been going on for 7 days and the only way for me to make it stop so I can sleep at night is by taking 100 mg of Seroquel. Its the worst when I'm at work and I can't sit still. It seems like my body wants to just flail all day. Ughh
Took 10mgs of latuda last night. Soon after the restless legs/body started. I did not come close to sleeping and was distressed to have this reaction. The thing is that my depression got somewhat better anyway. I find it somewhat ironic that physically it feels pretty bad, but mentally I feel better even though I could not lie down for more than a few minutes. Better than Seroquel that tortured me without anything good happening. Has anyone had success coping with this?
I will give it another tomorrow; will try taking it in the morning. Anyone else have similar reaction?
I see the cost is $1200 a month. I can get samples for now but to pay for that would eat through my drug insurance in a few months.
No it doesn’t subside. I took Latuda for a month and it got worse and worse. I eventually stopped taking it per my primary care physician’s advise. The side effect warning stating if you have uncontrollable muscle movements to speak to your doctor immediately because they may become permanent is in fact true. Unfortunately they became permanent for me after only one month. RLS is miserable and it’s been 8 months since I have taken Latuda and I still get them nightly. No prescriptions to help with RLS has worked for me.
Hi, this may sound weird, but for many, many years at 40 mgs. I had such restlessness from my legs, arms, body. I would pace for hours from the restlessness. It finally got to the point where I didn't feel like I could live with it any more. I dreaded it every night. It was such a burden. I finally spoke up to my doctor. I was put on gabapentin. 100 mgs 3 X a day. It worked for a while, but came back. I did research and took L- theanine. That worked out for a bit too. But my psychotic symptoms were also a big problem. I wanted to ask for a higher dose, yet was scared that the restlessness would be worse. My dosage was upped to 60 mgs. After 3 months I noticed that I no longer had the severe restlessness. I was able to cut down to 100 mgs per day of the gabapentin and only one dose of the L - theanine. I no longer have the restlessness. Can't believe it. And can't figure it out, yet I am doing much better. I have had two severe viruses since then however.
I believe that the Latuda lowers my white blood cell count and think that is the cause of my viruses. Hopefully we all survive all of this. Best regards to all! I'm curious if anyone else gets viruses taking Latuda. Yet at least the debilitating restlessness has gone away. :)
I have been on a 20 mg latuda for almost a month i quite taking it because of this i even tried taking it at night to see if it would help nope it still felt it threw out the day. Latuda has helped with my bipolar depression but the side effacts arnt worth it and make me wanna cry every night when i go to take it. I have to make sure im asleep within 30 min of taking it or i wont be able to sleep. Its horrible
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.